• Users Online: 438
  • Print this page
  • Email this page

    Article Cited by others

CASE REPORT

Escalating erythrocytosis after start of pazopanib-treatment in metastatic renal cell carcinoma

Langbroek Pepijn M, Polée Marco B, de Graaf Hiltje

Year : 2019| Volume: 2| Issue : 1 | Page no: 26-28

   This article has been cited by
 
1 Progressive erythrocytosis under lenvatinib treatment in patients with advanced hepatocellular carcinoma
Laurence Legros, Alina Pascale, Catherine Guettier, Pirayeh Eftekhari, Yasmina Ben Merabet, Maryse Stang, Rachel Bossevot, Emma Goldschmidt, Ayhan Ulusakarya, Stephane Morisset, Mat Lewin, Didier Samuel, Olivier Rosmorduc
Cancer Chemotherapy and Pharmacology. 2023; 91(4): 337
[Pubmed]  [Google Scholar] [DOI]
2 Sustained erythrocytosis due to the use of Lenvatinib
Jaspreet Kaur, Shahaf Tuler, Constantin A Dasanu
Journal of Oncology Pharmacy Practice. 2021; : 1078155221
[Pubmed]  [Google Scholar] [DOI]

 

Read this article